Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 59, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 11, 2022, 2:40 PM MDT for 10 counties in Colorado. It took effect at Jun 13, 2022, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2022, 2:40 PM MDT (20:40 UTC)
- In effect from
- Jun 13, 2022, 11:00 AM MDT
- Expired
- Jun 13, 2022, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 151 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3914 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
387 WWUS85 KPUB 112040 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 240 PM MDT Sat Jun 11 2022 ...A Red Flag Warning remains in effect from 11 AM through 9 PM on Sunday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Red Flag Warning has been issued from 11 AM through 8 PM on Monday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-121245- /O.UPG.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/ /O.NEW.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/ /O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 240 PM MDT Sat Jun 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
5 follow-up statements
085 WWUS85 KPUB 120938 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 338 AM MDT Sun Jun 12 2022 ...A Red Flag Warning remains in effect from 11 AM through 9 PM on Sunday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Red Flag Warning remains in effect from 11 AM through 8 PM on Monday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-130145- /O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/ /O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 338 AM MDT Sun Jun 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
536 WWUS85 KPUB 122053 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MDT Sun Jun 12 2022 ...A Red Flag Warning remains in effect through 9 PM today for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Red Flag Warning remains in effect from 11 AM through 8 PM on Monday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Fire Weather Watch has been issued for Tuesday morning through Tuesday evening for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-131300- /O.NEW.KPUB.FW.A.0051.220614T1700Z-220615T0200Z/ /O.CON.KPUB.FW.W.0058.000000T0000Z-220613T0300Z/ /O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 253 PM MDT Sun Jun 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. The strongest winds will occur on Monday. * Relative Humidity...As low as 9 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Hodanish
234 WWUS85 KPUB 130315 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 915 PM MDT Sun Jun 12 2022 ...A Red Flag Warning remains in effect from 11 AM through 8 PM on Monday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Fire Weather Watch remains in effect for Tuesday morning through Tuesday evening for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-131915- /O.EXP.KPUB.FW.W.0058.000000T0000Z-220613T0300Z/ /O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/ /O.CON.KPUB.FW.A.0051.220614T1700Z-220615T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 915 PM MDT Sun Jun 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223... 224 AND 225... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 9 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
614 WWUS85 KPUB 130937 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 337 AM MDT Mon Jun 13 2022 ...A Red Flag Warning remains in effect from 11 AM through 8 PM on Monday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Red Flag Warning has been issued from 11 AM through 8 PM Tuesday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-140145- /O.UPG.KPUB.FW.A.0051.220614T1700Z-220615T0200Z/ /O.NEW.KPUB.FW.W.0060.220614T1700Z-220615T0200Z/ /O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 337 AM MDT Mon Jun 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 9 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
585 WWUS85 KPUB 140135 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 735 PM MDT Mon Jun 13 2022 ...A Red Flag Warning will expire at 8 PM this evening for zones 223, 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... ...A Red Flag Warning has been issued from 11 AM through 8 PM Tuesday for gusty winds and low relative humidity for Fire Weather Zones 223 and 224 and 225, which includes the eastern San Juan and La Garita Mountains, the San Luis Valley and all of the Southern Mountains... COZ223>225-141745- /O.EXP.KPUB.FW.W.0059.000000T0000Z-220614T0200Z/ /O.CON.KPUB.FW.W.0060.220614T1700Z-220615T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 735 PM MDT Mon Jun 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225... * Affected Area...Fire Weather Zones 223...224 and 225. * Winds...Southwest 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 8 percent. * Impacts... Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 11, 10:26 AM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 11, 10:26 AM MDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1026 AM MDT Sat Jun 11 2022 .UPDATE... Issued at 1024 AM MDT Sat Jun 11 2022 After talking to Pueblo Dispatch, have added the southern mountains into the fire weather watch/Red Flag warning products for tomorrow and Monday. Note that none of the plains fire weather zones have critical fuels. \/Hodanish && .SHORT TERM...(Today and tonight) Issued at 330 AM MDT Sat Jun 11 2022 Key Messages: 1) Hot temperatures are expected today -- perhaps approaching or exceeding record levels -- with high temperatures from 100 to 103 degrees across the eastern plains and lower elevations of the Interstate-25 corridor. 2) Isolated to widely scattered thunderstorms may develop and then spread off the higher terrain toward the Interstate-25 corridor late this afternoon into the evening, perhaps continuing over the eastern plains into the overnight hours. Localized wind gusts to 50 to 60 mph will be possible. 3) Elevated to near-critical fire-weather conditions are expected over the San Luis Valley and the southwest mountains this afternoon and early evening. A large dome of high pressure in the middle levels of the atmosphere will support hot temperatures across the forecast area today. The center of the midlevel ridge will be characterized by 500-mb heights around 594 geopotential decameters over New Mexico. These hot temperatures will occur as the boundary layer mixes to around the 500-mb level in many locations. Along the Interstate-25 corridor, high temperatures are expected range from the middle 90s (higher elevations) to around 102F (lower elevations), with high temperatures today in the 100-103F range across the eastern plains, the upper 80s to the lower 90s over mountain valleys, and in the 50s to the 70s over the mountains. These temperatures are expected to approach record values, potentially exceeding the record high temperature at Alamosa. Please reference the Climate section below for more details. The deep mixing will limit surface moisture, resulting in minimum RH ranging from around 10 to 15 percent. This will prevent apparent temperatures from reaching high enough values for heat-related highlights. However, given the expected temperatures, those spending time or working outside are encouraged to take extra precautions from the heat. At the same time, the dry conditions, combined with a modest increase in surface winds across the San Luis Valley and southwest mountains -- e.g., gusts reaching around 20-25 mph -- will support elevated to near-critical fire-weather conditions. However, the coverage and duration of any critical conditions is presently expected to be sufficiently spotty and brief to preclude the issuance of fire-weather highlights today. Throughout this afternoon and into this evening, a plume of midlevel moisture is expected to emerge over the forecast area, as it rotates around the western and then northern periphery of the aforementioned ridge. Meanwhile, a small uptick in large-scale ascent will be favored by the southward suppression of a quasi-zonal speed maximum across the northwestern states. When combined with orographic ascent, these factors are expected to yield isolated to widely scattered, high-based convective development over the mountains by mid-afternoon, with activity subsequently moving off the higher terrain by late afternoon into early evening. Substantial DCAPE around 1500-2000 J/kg associated with deep inverted-V thermodynamic profiles, along with with ample sub-cloud evaporation, will support intense downdrafts. Moreover, the increased large-scale ascent, along with 20-25 kt of effective bulk shear, may foster a convective mode consisting of loosely-organized, high-based convective clusters, producing little to no precipitation. Regarding potential convective hazards, while upward buoyancy will be greatly limited by the lack of boundary-layer moisture, the substantial DCAPE combined with localized congealing of cold pools could support isolated wind gusts to 50-60 mph, as convection spreads eastward across the Interstate-25 corridor through the evening hours. This activity may continue tracking eastward into the overnight across the eastern plains -- especially along and north of Highway 50 -- as diurnally established cold pools intercept an influx of recycled moisture from the east over the eastern plains. Strong wind gusts would continue to be a possibility into the overnight hours tonight if convection were to persist, owing to a deep residual mixed layer surmounting a nocturnal surface inversion, maintaining DCAPE at or above 1500 J/kg. By late tonight, further increases in nocturnal inhibition will support dry conditions areawide, with decreasing cloud coverage. Low temperatures tonight are expected to be in the lower to middle 60s from the Interstate-25 corridor eastward across the plains, with readings in the 40s and 50s over mountains and mountain valleys. .LONG TERM...(Sunday through Friday) Issued at 330 AM MDT Sat Jun 11 2022 Key Messages: 1) Critical Fire Weather conditions expected for several days starting Sunday, with Monday being the most concerning day. 2) Isolated rain showers and thunderstorms during Sunday and Monday afternoon, with Sunday having the greatest chance of precipitation. 2) Pattern change late in the period, with increased moisture and precipitation chances for southern Colorado. Sunday - Monday... The long term period will start off with hot and dry conditions. The SREF, GEFS, and EPS are in strong agreement about keeping the ridge of high pressure in place through Sunday and most of Monday, with an approaching trough late Monday. This ridging pattern will keep synoptic subsidence across the area most of the this timeframe, which will help to keep precipitation chances low. With that said though, isolated high based afternoon thunderstorms will be possible both days across the mountains and plains given weak orographic lifting over the mountains and modest pockets of increased vorticity meandering within the overall anticyclonic flow. Sunday will have the greatest chance for any precipitation, as flow will be more perpendicular to the mountains, and more pockets of vorticity will be passing over; these will help initiate thunderstorms over the mountains and then to push them east. Given the high based nature of the thunderstorms, threats from any thunderstorms that do develop will be lightning and gusty outflow winds 30-45 mph, though isolated stronger gusts around 45-60 mph could be possible with thunderstorms that are able to persist across the eastern plains. Otherwise across southern Colorado, a hot and dry couple of days is expected. The ridge and westerly downsloping winds will help to bring much above average temperatures both days, with temperatures 10-20°F above average. With the hot and dry conditions anticipated, and increasing winds ahead of the trough Monday, Critical Fire Weather conditions are expected to develop both days, with Monday being the day of greatest concern. While most of southern Colorado will meteorologically experience Critical Fire Weather conditions, the most overall impacts will be for the San Luis Valley and western mountains, where little precipitation has fallen recently. Tuesday - Wednesday... The start of the middle of the week continues with some active weather. The GEFS and EPS remain in agreement about bringing the aforementioned trough eastward throughout this period, but keeping the core of the system to the north. This means the southern part of the wave will be the primary influence over the southern Colorado region. This pattern will continue the hot and dry conditions for most across the area. There is a low chance of precipitation along the central mountains, especially on Tuesday, given that that area will be closer to the digging trough itself. A cold front will drop southward across the forecast area behind the wave Wednesday, but the cooler temperatures will be limited to the lower terrain across the eastern plains, and temperatures will still be near to slightly above average. Given the hot and dry conditions, along with gusty winds persisting as the system passes eastward, additional days of Critical Fire Weather conditions are possible, primarily across the San Luis Valley and western mountains again. Thursday - Friday... The end of the week is expected to bring a notable change in the pattern. The GEFS and EPS are in strong agreement about this pattern change, with a large ridge of high pressure developing over the central US and a large trough digging southward over the western US. This pattern will start advecting better moisture northward between the two systems, and a monsoonal type set up is expected. This will bring increased precipitation chances to southern Colorado, especially across the western mountains. As for temperatures, above average values are still expected at this time, as ridging will still be the primary influence over the area at the time. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 330 AM MDT Sat Jun 11 2022 VFR conditions are expected through the forecast period, with generally light and diurnally-driven winds. There will be the potential for isolated to widely scattered thunderstorms to affect the Interstate-25 corridor late this afternoon into the evening, with strong and gusty outflow winds spreading well away the storms. While there is some potential for this activity to affect KPUB and KCOS in the 22Z-04Z timeframe, confidence in impacts is presently too limited for mention in the TAFs at this time. && .CLIMATE... Record high temperatures for Saturday, June 11 and year last set... PUB: 104 in 2013 COS: 97 in 2013 ALS: 89 in 1981 Record high temperatures for Sunday, June 12 and year last set... PUB: 104 in 1981 COS: 94 in 1956 ALS: 89 in 2021 Record high temperatures for Monday, June 13 and year last set... PUB: 101 in 1981 COS: 92 in 2006 ALS: 90 in 2021 && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ223>225. Fire Weather Watch from Monday morning through Monday evening for COZ223>225. && UPDATE...HODANISH SHORT TERM...COHEN LONG TERM...SIMCOE AVIATION...COHEN CLIMATE...COHEN/SIMCOE
Hazardous weather outlook, Jun 11, 11:37 AM MDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1137 AM MDT Sat Jun 11 2022 COZ058>089-093>099-121745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1137 AM MDT Sat Jun 11 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight One or two high based thunderstorms are expected to develop over the mountains this afternoon, and then spread off the higher terrain toward the Interstate-25 corridor through this evening. The primary concern with these high based storms will be an occasional cloud to ground lightning strike and wind gusts to 50 to 60 mph. One or two of these storms may linger on the plains into the nighttime hours. In addition, elevated to near-critical fire-weather conditions are expected over the San Luis Valley and the southwest mountains this afternoon and early evening, as locally gusty winds combine with low relative humidity. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated high based thunderstorms will be possible Sunday over and near the mountains, and near the Kansas border on Sunday and Monday. These thunderstorms may produce localized gusts to around 45 mph but little if any rainfall. A strong storm will be possible across the far eastern plains on Sunday, with lightning and wind gusts up to 60 mph the primary hazards. Critical Fire Weather conditions are expected across the southwest mountains, the San Luis Valley and the southern mountains Sunday through Tuesday, with Monday being the day of greatest concern at this time. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.